DOI 10.1080/136518202753598708
Gastroduodenal ulceration following hepatic arterial chemotherapy: the role of methylene blue endoscopy in the investigation of pain.
Аннотация
BACKGROUND
Unintended perfusion of the gastroduodenum may complicate hepatic arterial chemotherapy leading to mucosal ulceration.
PATIENTS AND
METHODS
In a review of 233 consecutive hepatic artery catheters placed, 61 patients were investigated for chemotherapy-related epigastric pain. Investigations included catheter imaging, upper gastrointestinal endoscopy with methylene blue injection via the hepatic artery catheter and angiography.
RESULTS
Twenty patients (33%) demonstrated blue staining of the gastroduodenum. Angiography performed in 15 of these patients confirmed a misperfusing vessel in 13.The aberrant artery was successfully embolised and infusional chemotherapy recommenced in 11 patients. Forty-one patients had a negative dye test, of whom three had gastroduodenal ulcers, 14 had oesophagitis or gastroduodenitis, ten had catheter complications (leak n=2, arteritis n=5, pseudoaneurysm n=1, sepsis n=1), three had liver collections, five had floxuridine cholangitis and one had myocardial ischaemia. No cause could be found in 8 patients. No patient with a negative dye test developed unintended perfusion on repeat investigation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.